# SDR WRLA2007037

- Difficulty date: February 15, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 62,911 hours, 11,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C + 12A CHECK, EGAT MECHANIC FOUND RIGHT WHEEL WELL DOOR OUTBOARD JAMB ASSY STIFFENER CRACK L =.06" AT STA Y = 1474.  REF DRAWING ANS7203.  REMOVED THE CRACKED STIFFENER AND INSTALLED NEW PARTS PER MD-11 SRM 51-35-01 VOL II REV 38.  CONDITION CHECK NORMAL AND JOB COMPLETED.
